Translator Disclaimer
November 2013 The y -genus of the moduli space of PGL n -Higgs bundles on a curve (for degree coprime to n )
Oscar García-Prada, Jochen Heinloth
Duke Math. J. 162(14): 2731-2749 (November 2013). DOI: 10.1215/00127094-2381369

Abstract

Building on our previous joint work with A. Schmitt, we explain a recursive algorithm to determine the cohomology of moduli spaces of Higgs bundles on any given curve (in the coprime situation). As an application of the method, we compute the y -genus of the space of PGL n -Higgs bundles for any rank n , confirming a conjecture of T. Hausel.

Citation

Download Citation

Oscar García-Prada. Jochen Heinloth. "The y -genus of the moduli space of PGL n -Higgs bundles on a curve (for degree coprime to n )." Duke Math. J. 162 (14) 2731 - 2749, November 2013. https://doi.org/10.1215/00127094-2381369

Information

Received: 2 August 2012; Revised: 1 March 2013; Published: November 2013
First available in Project Euclid: 6 November 2013

zbMATH: 1300.14013
MathSciNet: MR3127812
Digital Object Identifier: 10.1215/00127094-2381369

Subjects:
Primary: 14D20
Secondary: 14H60

Rights: Copyright © 2013 Duke University Press

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.162 • No. 14 • November 2013
Back to Top